Siberian Mathematical Journal

, Volume 12, Issue 3, pp 476–479 | Cite as

Evaluation of the error in the analog of the straight line method for a first-order equation in a Banach space

  • Sh. I. Ibragimov
  • D. A. Ismailov
Article
  • 10 Downloads

Keywords

Banach Space Line Method Straight Line Method 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Sh. I. Ibragimov, “An analog of the straight line method for a first-order equation in a Banach space,” Differentsial'nye Uravneniya, Minsk,5, No. 4, 772–774 (1969).Google Scholar
  2. 2.
    Sh. I. Ibragimov, “On an analog of the straight line method for differential equations in abstract spaces,” Dokl. Akad. Nauk Azerb. SSR,19, No. 6, 3–8 (1965).Google Scholar
  3. 3.
    Sh. I. Ibragimov, “An approximate solution to Cauchy's problem for an evolutional equation with an unbounded operator,” Dokl. Akad. Nauk Azerb. SSR,14, No. 7, 9–14 (1963).Google Scholar
  4. 4.
    E. Rothe, Math. Ann., Bd. 102, Heft 4-5 (1929).Google Scholar

Copyright information

© Consultants Bureau 1971

Authors and Affiliations

  • Sh. I. Ibragimov
  • D. A. Ismailov

There are no affiliations available

Personalised recommendations